Alert archive / Idaho / Wind Advisories in 2009

Wind Advisory 18, NWS Pocatello, ID

September 19, 2009

NWS Pocatello, ID issued this wind advisory at Sep 19, 2009, 2:13 PM MDT. It took effect at Sep 20, 2009, 12:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2009, 2:13 PM MDT (20:13 UTC)
In effect from
Sep 20, 2009, 12:00 PM MDT
Expired
Sep 20, 2009, 4:41 PM MDT
In force
5 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPIH 192013
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
213 PM MDT SAT SEP 19 2009

IDZ017-020-021-201000-
/O.NEW.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...
FORT HALL...AMERICAN FALLS
213 PM MDT SAT SEP 19 2009

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. 

A STRONG COLD FRONT IS EXPECTED TO PASS THROUGH EASTERN IDAHO LATE
TONIGHT. STRONG WINDS WILL DEVELOP BEHIND THE FRONT ACROSS THE
SNAKE RIVER PLAIN BY SUNDAY AFTERNOON AND CONTINUE INTO THE
EVENING. WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 45 MPH...
CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.
THIS WILL BE ESPECIALLY TRUE FOR NORTHWEST TO SOUTHEAST ROADS
CROSSING THE SNAKE RIVER PLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
000 
WWUS75 KPIH 201049
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
449 AM MDT SUN SEP 20 2009

IDZ020-201900-
/O.CAN.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/
/O.NEW.KPIH.FZ.A.0003.090921T0800Z-090921T1500Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
449 AM MDT SUN SEP 20 2009

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. THE WIND ADVISORY HAS BEEN CANCELED. 

A STRONG COLD FRONT HAS PASSED THROUGH EASTERN IDAHO TONIGHT.
CLEAR SKIES AND STRONG NORTHERLY COLD AIR ADVECTION WILL BRING
NEAR FREEZING CONDITIONS TONIGHT INTO MONDAY MORNING. THESE
CONDITIONS COULD KILL CROPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

IDZ022-201900-
/O.EXA.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND
449 AM MDT SUN SEP 20 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

A STRONG COLD FRONT HAS PASSED THROUGH EASTERN IDAHO TONIGHT. STRONG
WINDS WILL DEVELOP BEHIND THE FRONT BY THIS AFTERNOON AND CONTINUE
INTO THE EVENING. WEST TO NORTHWEST WINDS WILL GUST TO AROUND 40
MPH... CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-021-201900-
/O.CON.KPIH.WI.Y.0018.090920T1800Z-090921T0300Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS
449 AM MDT SUN SEP 20 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

A STRONG COLD FRONT HAS PASSED THROUGH EASTERN IDAHO TONIGHT.
STRONG WINDS WILL DEVELOP BEHIND THE FRONT ACROSS THE SNAKE RIVER
PLAIN BY THIS AFTERNOON AND CONTINUE INTO THE EVENING. WEST TO
SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH... CREATING DIFFICULT
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. THIS WILL BE
ESPECIALLY TRUE FOR NORTHWEST TO SOUTHEAST ROADS CROSSING THE
SNAKE RIVER PLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS75 KPIH 201936
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
136 PM MDT SUN SEP 20 2009

IDZ020-210300-
/O.UPG.KPIH.FZ.A.0003.090921T0800Z-090921T1500Z/
/O.NEW.KPIH.FZ.W.0008.090921T0900Z-090921T1400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
136 PM MDT SUN SEP 20 2009

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

CLEAR SKIES AND DIMINISHING WIND WILL ALLOW TEMPERATURES TO FALL
TO THE LOWER 30S EARLY MONDAY MORNING IN THE UPPER SNAKE RIVER
PLAIN. MOST LIKELY TO SEE FREEZING TEMPERATURES WILL BE RURAL
AREAS...AND THE OUTSKIRTS OF POPULATED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IDZ017-021-022-210300-
/O.CON.KPIH.WI.Y.0018.000000T0000Z-090921T0300Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...FORT HALL...AMERICAN FALLS...MALAD CITY...
OAKLEY...ROCKLAND
136 PM MDT SUN SEP 20 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

STRONG WINDS WILL CONTINUE ACROSS THE SNAKE RIVER PLAIN INTO THE
EVENING. WEST TO SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH...
CREATING DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.
THIS WILL BE ESPECIALLY TRUE FOR NORTHWEST TO SOUTHEAST ROADS
CROSSING THE SNAKE RIVER PLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS75 KPIH 202241
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
441 PM MDT SUN SEP 20 2009

IDZ021-210645-
/O.CAN.KPIH.WI.Y.0018.000000T0000Z-090921T0300Z/
/O.NEW.KPIH.FR.Y.0002.090921T0900Z-090921T1400Z/
/O.NEW.KPIH.FZ.A.0004.090922T0900Z-090922T1400Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...FORT HALL...
AMERICAN FALLS
441 PM MDT SUN SEP 20 2009

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. THE WIND ADVISORY
HAS BEEN CANCELLED. 

BREEZY SOUTHWEST WINDS OF 25 MPH WITH GUSTS TO 35 MPH WILL
CONTINUE UNTIL 7 PM MDT THIS EVENING BEFORE DIMINISHING RAPIDLY
OVERNIGHT AND BECOMING NORTHEAST TO 10 MPH IN THE EARLY MORNING
HOURS. WINDS CONTINUED TO RUN BELOW ADVISORY LEVELS LATE THIS
AFTERNOON AND HENCE THE WIND ADVISORY HAS BEEN CANCELLED.

IN ADDITION TO THE DIMINISHING WINDS OVERNIGHT...CLEAR SKIES AND
LOW HUMIDITIES WILL PROMOTE MUCH COLDER TEMPERATURES FOR MONDAY
MORNING. THUS A FROST ADVISORY HAS BEEN ISSUED AS LOWS ARE
EXPECTED TO DIP INTO THE MID AND UPPER 30S THROUGHOUT THE LOWER
SNAKE RIVER PLAIN.

ANOTHER COLD NIGHT IS EXPECTED MONDAY NIGHT THROUGH TUESDAY
MORNING WITH LOWS POTENTIALLY FALLING INTO THE LOWER 30S. HENCE A
FREEZE WATCH HAS BEEN ISSUED FOR LATE MONDAY NIGHT.

AREA GARDENERS SHOULD TAKE PRECAUTIONS TO PROTECT SENSITIVE CROPS
TONIGHT AND MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

IDZ017-022-202345-
/O.CAN.KPIH.WI.Y.0018.000000T0000Z-090921T0300Z/
EASTERN MAGIC VALLEY-SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
MALAD CITY...OAKLEY...ROCKLAND
441 PM MDT SUN SEP 20 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

BREEZY WEST WINDS OF 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
UNTIL 7 PM MDT THIS EVENING BEFORE DIMINISHING RAPIDLY OVERNIGHT.
WINDS CONTINUED TO RUN BELOW ADVISORY LEVELS LATE THIS AFTERNOON
AND HENCE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

IDZ020-210645-
/O.NEW.KPIH.FZ.A.0004.090922T0900Z-090922T1400Z/
/O.CON.KPIH.FZ.W.0008.090921T0900Z-090921T1400Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
441 PM MDT SUN SEP 20 2009

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
MONDAY...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT
MONDAY MORNING.

CLEAR SKIES AND DIMINISHING WIND WILL ALLOW TEMPERATURES TO FALL
TO THE LOWER 30S MONDAY MORNING. HENCE A FREEZE WARNING CONTINUES
FOR THE UPPER SNAKE RIVER PLAIN.

IN ADDITION TO THE COLD TEMPERATURES EXPECTED LATE
TONIGHT...ANOTHER ROUND OF FREEZING TEMPERATURES IS POSSIBLE
MONDAY NIGHT. THUS A FREEZE WATCH HAS BEEN ISSUED FOR MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 19, 2:06 PM MDT, 7 minutes earlier.

Area forecast discussion, Sep 19, 2:06 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
206 PM MDT SAT SEP 19 2009

.DISCUSSION...A COLD FRONT MOVING THRU THE PAC NW THIS AFTN IS
EXPECTED TO PASS THRU EASTERN ID TONIGHT. THIS WILL RESULT IN BREEZY
CONDITIONS IN THE WAKE OF THE FRONT AFTER MIDNIGHT. WINDS WILL
BECOME STRONG THRU THE SNAKE RIVER PLAIN BY SUNDAY AFTN AS THE PRES
GRADIENT STRENGTHENS...AND MIXING TRANSFERS THE STRONGER WINDS ALOFT
DOWN TO THE SFC. WILL ISSUE A WIND ADV FOR THE SNAKE RIVER PLAIN SUN
AFTN/EVE. LOCAL WIND STUDY SUGGESTS WINDS WILL BE STRONGER THAN MOS
PRODUCTS ARE INDICATING...WHICH WAS THE CASE WITH THE LAST WIND
EVENT.

TSTMS BEGINNING TO DEVELP OVER THE SOUTHERN HIGHLANDS THIS AFTN.
THIS IS WHERE THE AIRMASS IS MOST UNSTABLE. TSTMS WILL BE POSSIBLE
MAINLY OVER THE MTNS THRU THIS EVENING...BUT ISOLD TSTMS ARE ALSO
POSSIBLE IN THE SNAKE RIVER PLAIN. BY SUNDAY...THE PRECIP WILL SHIFT
TO NEAR THE WY BORDER AS DRIER AIR MOVES IN. THE EASTERN HIGHLANDS
SHOULD ALSO DRY OUT SUNDAY NIGHT. TEMPS WILL BE NOTICEABLY COOLER
FOR THE NEXT FEW DAYS. THE COLDEST MORNING WILL BE MON...WITH SNAKE
RIVER PLAIN TEMPS FALLING INTO THE MID 30S.

THE REST OF THE FCST LOOKS DRY...AS THE RETROGRADING UPPER LOW STAYS
FAR ENOUGH SOUTH AND EAST TO HAVE LITTLE IMPACT ON SE ID. HEDGES

&&

.AVIATION...VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THE NEXT 24
HOURS. A FRONT WILL BE MOVING ACROSS EASTERN IDAHO THIS EVENING
THROUGH EARLY SUNDAY.  WINDS ARE EXPECTED TO BE GUSTY DURING FRONTAL
PASSAGE AND BEHIND THE FRONT WITH 15 TO 25 KT WINDS EXPECTED.
HIGHER GUSTS TO 35 KT WILL BE POSSIBLE LATE SUNDAY MORNING THROUGH
THE EVENING.  ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE THIS EVENING PRIMARILY IN THE HIGHER TERRAIN AND UPPER
SNAKE PLAINS.  WILL CONTINUE WITH VCTS IN KPIH AND KIDA FOR THIS
EVENING...THEN VCSH OVERNIGHT.  HANKO

&&

.FIRE WEATHER...COLD FRONT EXPECTED TO PUSH ACROSS THE REGION THIS
EVENING THROUGH THE EARLY MORNING HOURS SUNDAY.  WINDS ARE EXPECTED
TO PICK UP ALONG AND BEHIND THE FRONT TONIGHT AND SUNDAY...PEAKING
AS HIGH AS 40 MPH GUSTS SUNDAY AFTERNOON AND EVENING IN THE SNAKE
PLAIN.  SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP
THIS EVENING...WITH THE GREATEST POTENTIAL IN THE MOUNTAINS AND THE
UPPER SNAKE PLAIN.  RELATIVE HUMIDITY VALUES WILL BE CLOSE TO...BUT
ABOVE THE 15 PERCENT THRESHOLD FOR A RED FLAG WARNING IN THE
CRITICAL FUEL ZONES.  ALSO EXPECT LIGHTNING COVERAGE TO REMAIN BELOW
THREAT LEVELS AND THEREFORE DO NOT EXPECT TO ISSUE ANY HEADLINES FOR
THIS EVENING OR SUNDAY.  BUT WILL CONTINUE TO MONITOR THE SITUATION
AS THE SYSTEM EVOLVES. COOLER TEMPERATURES WILL BRING LARGE RH
RECOVERY OVERNIGHT...HOWEVER THIS SYSTEM WILL BE QUICK TO EXIT ON
SUNDAY AND A BUILDING RIDGE WILL BRING A RETURN TO UNSEASONABLY WARM
AND DRY CONDITIONS INTO NEXT WEEKEND.  HANKO

&&

.PIH WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY SUNDAY FROM NOON
MDT TO 900 PM MDT FOR IDZ017-020-021.
&&
Hazardous weather outlook, Sep 19, 4:59 AM MDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
459 AM MDT SAT SEP 19 2009

IDZ017>025-031-032-201100-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
459 AM MDT SAT SEP 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT CURRENTLY OVER WESTERN WASHINGTON AND OREGON WILL
ARRIVE THIS AFTERNOON INTO THIS EVENING. EXPECT ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER ELEVATIONS
STARTING THIS AFTERNOON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL BE EXITING THE AREA ON SUNDAY. SUNDAY MORNING
INTO THE AFTERNOON EXPECT LINGERING SHOWERS AND THUNDERSTORMS
MAINLY OVER HIGHER TERRAIN IN THE EASTERN AND UPPER SNAKE
HIGHLANDS. THE FRONT WILL BRING COOLER THAN NORMAL TEMPERATURES
AND WINDS OF UP TO 30 TO 35 MPH MAINLY IN THE SNAKE RIVER PLAIN.
HIGH PRESSURE WILL BUILD IN MONDAY BRINGING CLEAR SKIES AND A
GRADUAL WARMING THROUGH THE WEEK. NEAR FREEZING TEMPERATURES WILL
BE POSSIBLE IN THE UPPER SNAKE RIVER PLAIN AND NORTHWARD MONDAY
AND TUESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:10 PM MDTSpecial Weather StatementPIHTeton65 min
Sep 19, 4:19 PM MDTSpecial Weather StatementPIHBannock56 min
Sep 19, 4:54 PM MDTSevere Thunderstorm WarningPIHBannock, Caribou, Franklin25 min
Sep 19, 5:47 PM MDTSpecial Weather StatementPIHFranklin58 min

Nearby

Wind Advisories in Idaho, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.